MENU

You are here

Publications

Export 60 results:
Filters: First Letter Of Title is F  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
F
Baldi P, Berti M. Forced Vibrations of a Nonhomogeneous String. SIAM J. Math. Anal. 40 (2008) 382-412 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2643
Berti M, Biasco L. Forced vibrations of wave equations with non-monotone nonlinearities. Ann. Inst. H. Poincaré Anal. Non Linéaire 23 (2006) 439-474 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2160
Rizzi L, Barilari D. A formula for Popp\'s volume in sub-Riemannian geometry. Analysis and Geometry in Metric Spaces, vol. 1 (2012), pages : 42-57 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6501
Bruzzo U, Marelli G, Pioli F. A Fourier transform for sheaves on real tori. I. The equivalence Sky(T)~ Loc (T). J. Geom. Phys. 39 (2001), no. 2, 174--182 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1526
Djadli Z, Malchiodi A. A fourth order uniformization theorem on some four manifolds with large total Q-curvature. C. R. Acad. Sci. Paris, Ser. I 340 (2005) 341-346. [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4868
Michelangeli A, Ottolini A, Scandone R. Fractional powers and singular perturbations of quantum differential Hamiltonians. Journal of Mathematical Physics [Internet]. 2018 ;59:072106. Available from: https://doi.org/10.1063/1.5033856
Georgiev V, Michelangeli A, Scandone R. On fractional powers of singular perturbations of the Laplacian. Journal of Functional Analysis [Internet]. 2018 ;275:1551 - 1602. Available from: http://www.sciencedirect.com/science/article/pii/S0022123618301046
Iurlano F. Fracture and plastic models as Gamma-limits of damage models under different regimes. Advances in Calculus of Variations., to appear. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5069
Dal Maso G, Iurlano F. Fracture models as Gamma-limits of damage models. Communications on Pure and Applied Analysis 12 (2013) 1657-1686 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/4225
Dal Maso G, Orlando G, Toader R. Fracture models for elasto-plastic materials as limits of gradient damage models coupled with plasticity: the antiplane case. Calculus of Variations and Partial Differential Equations [Internet]. 2016 ;55:45. Available from: https://doi.org/10.1007/s00526-016-0981-z
Bruzzo U, Sala F. Framed sheaves on projective stacks. [Internet]. 2013 . Available from: http://urania.sissa.it/xmlui/handle/1963/7438
Scalise JVittorio. Framed symplectic sheaves on surfaces. International Journal of Mathematics [Internet]. 2018 ;29:1850007. Available from: https://doi.org/10.1142/S0129167X18500076
Scalise JVittorio. Frames symplectic sheaves on surfaces and their ADHM data. 2016 .
Bertola M, Cafasso M. Fredholm determinants and pole-free solutions to the noncommutative Painlevé II equation. Comm. Math. Phys. [Internet]. 2012 ;309:793–833. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00220-011-1383-x
Hawkins E, Landi G. Fredholm modules for quantum euclidean spheres. J. Geom. Phys. 49 (2004) 272-293 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1636
Bertola M. Free energy of the two-matrix model/dToda tau-function. Nuclear Phys. B. 2003 ;669:435–461.
Koshakji A, Quarteroni A, Rozza G. Free Form Deformation Techniques Applied to 3D Shape Optimization Problems. Communications in Applied and Industrial Mathematics. 2013 .
Morini M. Free-discontinuity problems: calibration and approximation of solutions. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/5398
Salmoiraghi F, Scardigli A, Telib H, Rozza G. Free-form deformation, mesh morphing and reduced-order methods: enablers for efficient aerodynamic shape optimisation. International Journal of Computational Fluid Dynamics. 2018 ;32:233-247.
Antonić N, Erceg M, Michelangeli A. Friedrichs systems in a Hilbert space framework: solvability and multiplicity.; 2017. Available from: http://preprints.sissa.it/handle/1963/35280
Raimondo A. Frobenius manifold for the dispersionless Kadomtsev-Petviashvili equation. Communications in Mathematical Physics 311 (2012) 557-594 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6040
Bertola M. Frobenius manifold structure on orbit space of Jacobi groups. I. Differential Geom. Appl. 2000 ;13:19–41.
Bertola M. Frobenius manifold structure on orbit space of Jacobi groups. II. Differential Geom. Appl. 2000 ;13:213–233.
Dubrovin B, Si-Qi L, Youjin Z. Frobenius Manifolds and Central Invariants for the Drinfeld - Sokolov Bihamiltonian Structures. Adv. Math. 219 (2008) 780-837 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2523
Dubrovin B, Youjin Z. Frobenius manifolds and Virasoro constraints. Selecta Math. (N.S.) 5 (1999) 423-466 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/2883

Pages

Sign in